# SDR MASA2021041700091

- Difficulty date: April 17, 2021
- Submitted: April 17, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 42,409 hours, 33,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 OH EMERG CEIL FLOOD LIGHTS INOP- PLACED ON MEL
